# SDR VNAA202503070040

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH67032429
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"IN REF TO NRC 00139. AFTER REMOVAL OF STRINGER 25RH IN STA. FS= 319.70TO FS= 333.00, SPLICE FOUND CORRODED AT MAIN AVIONICS COMPARTMENT.
CORRECTIVE ACTION:EVALUATED,DUE TO EXCESSIVE DAMAGE ON SPLICE STRINGER 25RH IN STA. FS= 319.70 TO FS= 333.00 PER CRJ/900 SRM 53-21-03-101-006-A01 AND REPLACED
PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51 42 21 001 001 A01."
